# SDR DALA2023110809216

- Difficulty date: January 26, 2019
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 72,918 hours, 29,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0399444) FUSELAGE SKIN DAMAGED BY GROUND EQUIPMENT BETWEEN STATION 360 AND 380 ABOVE STRINGER 18L. DAMAGE REPAIRED PER ERA 385262-14.
